# SDR JJBA20230530018

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 45,446 hours, 29,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL EMERGENCY FWD LIGHT INOPERATIVE. REPLACED LAMP OF LH FWD EMERGENCY LIGHT. NO FIX. EXTERNAL LIGHT HOUSING SUSPECT INOPERATIVE DUE TO CHAFFED WIRES. REMOVED AND REPLACED LH FWD EMERGENCY LIGHT ASSEMBLY. CHECKED CONTINUITY TO PINS FOR CANNON PLUG TO EMERGENCY LIGHT FOUND NO VOLTAGE. OPS CHECK FAILED. REMOVED AND REPLACED F1 FUSE ON BATTERY 1 POWER SUPPLY. OPS CHECK SAT. NO FURTHER DEFECTS AT THIS TIME.
